Fuzzy Stability of Jensen-Type Quadratic Functional Equations

Shin, Dong Yun, Park, Choonkil, Lee, Jung Rye, Jang, Sun-Young . Abstract and Applied Analysis 2009. 2009 (535678) :-

Locate this article in:

Bibtex

@article{CIS-316087,
  Author = {Shin, Dong Yun and Park, Choonkil and Lee, Jung Rye and Jang, Sun-Young},
  Title = {Fuzzy Stability of Jensen-Type Quadratic Functional Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2009},
  Number = {535678},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles